Discussions By Condition: Ears, Nose, Mouth & Throat conditions

Post Nasal Drip & Shortness of breath?

  • Posted By: Dave F
  • June 30, 2007
  • 10:22 PM

I cannot get rid of both of these symptoms after a long six week case of bronchitis:
1. I took two courses of antibiotics (5 & 10 days) Could having taken these drugs created this problem?
2. I also seem to have a sensitivity to chemicals, perfumes etc. which I never had before.
3. I have been to an allergist...only mild issue with dust mites (now have mattress cover, pillows etc.) Also two air purifiers
4. CT Scan says no sinusitis
5. I do have rhinitis
6. Physical was ok except for high Blood Pressure 140/90 ...cholesterol OK
EKG was fine.
6. Installed UV light in AC due to mold being found in unit (not toxic)

I am currently taking Singulair, Claritin D & Mucinex (was taking QVAR) & Nexium (can't seem to get rid of heartburn) No gerd though.

Any help would be greatly appreciated...I have been like this for six week and it is hard to function...little sleep & stressed out!

Should I see an ENT...Allergist said no.

Reply Flag this Discussion

2 Replies:

  • Any thoughts?
    Dave F 7 Replies Flag this Response
  • Still have these allergy like symptoms and the docs don't know why. They still have me on astalin, nexium, advair, singulair. I also had another bout of bronchitis and took antibiotics and pretisone. I am starting to wonder if all these meds are messing with my immune system. It;s been six months of constant symptoms and I am fed up with being sick and not sleeping. ANY help would be appreciated!
    Dave F 7 Replies
    • October 12, 2007
    • 04:27 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?